Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Typhoid, PCOD, diabetic, thyroid problems. Taking light medicines. What type of diet will help?

Hi Sir,
My sister was suffered by Typhoid 2 months ago.. She lost her weight 10Kgs.. We are giving daily Protein powder in the milk 10gm along with Calcium tab .. Presently she is having severe hair loss ..Specially front portion of the head.. It seems to be like bald... So she is in big trouble..She is having Thyroid and pcod ,Diabetic also...She is taking Eltroxin tab in the empty stomach as mentioned by her doctor.. Metformin 1000mg she is taking per day...
What steps we should take by doing any changes in the supplement food?please give me some suggestion for her problem..
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi!! Welcome to HCM!

without wasting any time go for ayurvedic treatment along with your continued medicine.
Ayurveda is the only answer to all your said problem.
Give her Satwik Ahar- which include use of cow milk, ghee of cow,non spicy,non heavy food.

This will provide nutrition,increase appetite, helps in increase immunity.

Give amala choorna-1tsf + turmeric powder 1/2 tsf with honey early in d morning along with other ayurvedic meds will help to to control diabitis & to avoid side effects of it .

For any query u can ask on

Wih your sister a very good Health!!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor